Chemotherapy

A support group for everything about chemotherapy, being treated and side effects. Tell others about your experiences and get answers to your questions.

Late chemo symptoms

Jersey Lily
Posted by

I had my last Folfox/5FU treatment (7 in total) 4 months ago. I have residual peripheral neuropathy in hands & feet, but just tingling so mainly copable. My other concern is the stiffness in my hands, hips & knees, especially on rising in the morning & when sitting for a while. My hands are particularly bad in the morning, they feel like they’ve been ‘clawing’ like I had when Oxilaplatin. Anyone else had this ?

latchbrook
Posted by

Hi

I'm sorry to hear about all the side effects you're currently suffering with. It must be very upsetting to put it mildly.

I haven't had chemotherapy so can't help with your question but I noticed that your post hadn't had any response. It might be an idea to also post this question in the bowel cancer group, which I see you're a member of, as I'm sure others in that group will have had the chemotherapy you've had and might have had similar experiences.

x

 "Never regret a day in your life, good days give you happiness, bad days give you experience"

What is a Community Champion?

Jersey Lily
Posted by

Thanks , I've had some replies on Bowel Cancer UK & it seems quite common, the effects hopefully will go within a year. x